# SDR CA990907067

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 10195101
- Condition: Sheared
- Location: Lt Mlg
- Component: 10190105
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER TOUCHDOWN, PILOT REPORTED SEVERE VIBRATION.  AT THE GATE, IT WAS FOUND THAT THE LEFT MLG TORQUE LINK HAD BECOME DETACHED AT THE UPPER PISTON ATTACHMENT AND WAS DRAGGING ON THE GROUND.  THE INBOARD UPPER TORQUE LINK ATTACH POINT ON THE CYLINDER WAS FOUND TO BE SHEARED OFF.  THE OUTBOARD ATTACHMENT POINT HAD DETACHED AND TAKEN OUT PART OF THE CYLINDER WALL, DEFLATING THE OLEO.
